# SDR CALA2023021600467

- Difficulty date: February 16, 2023
- Submitted: February 17, 2023
- Operation: Air carrier
- Aircraft: N28478
- Make and model: Boeing 737-9
- Aircraft serial: 31649
- Aircraft time: 29,783 hours, 10,762 cycles
- System (JASC): 2700 · Flight Control System
- Part: Transmitter
- Part number: 900045312061151
- Part serial: 12004933
- Condition: Inoperative
- Location: Lh Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

AHM: * TRAILING EDGE FLAP BYPASS VALVE ACTIVATION * DUE TO RECENT FLAP LOCKOUTS WITH ''DFD'' REPORT 272 SHOWING ON EXTENSION LT FLAP POSITION LAGGING, ( L/P 3843624 ) AND REFERENCING UAL BEST PRACTICES, SL 27-266, 27-196 PLZ REPLACE THE L FLAP POS X-MITTER & FLAP POSITION INDICATOR PER APPLICABLE AMM''S, BE SURE TO INSPECT X-MITTER CONNECTOR D275 FOR CONDITION, SWP 20-60-03 FOR CONNECTOR IF REQ''D. X-MITTER, INDICATOR AND CONNECTOR ADDED TO M&L, AMM REFS 27-58-01 & 02 APPLY. NOTE: RESCHEDULING OF AN AHM5 ITEM REQ''S THE CONCURRENCE OF THE TOMC S/M AND LINE PLANNING OM. AHM@UNITED.COM CARRIED BY ELB REMOVED AND REPLACED LEFT FLAP POSITION XMTR PER AMM 27-58-01/401 AND FLAP POSITION INDICATOR PER AMM 27-58-02/401. OPS CHECK GOOD.PARTS USED:  59-2758-9-0001,QTY :1 29-2758-9-0001,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1851207  SN OFF 1200 TT # 1779520  SN OFF 4933 TRANSMITTER, FL  OFF 59-2758-9-0001 1200 ON 59-2758-9-0001 1026 INDICATOR, POSI  OFF 29-2758-9-0001 4933 ON 29-2758-9-0001 0456
